# SDR CALA2017090103003

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 38,714 hours, 13,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lt Aft Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CONDUCTING EA3351-01098 REV B, FOUND LT. AFT OVERWING EMERGENCY EXIT DOOR LIGHT ASSY W/ BROKEN STOPPER. REMOVED AND REPLACED LT. AFT OVERWING EXIT DOOR LIGHT ASSY, AND MODIFIED PER EA 3351-01098 REV B. OPERATIONALLY TESTED NORMAL PER AMM REF. 33-51-00.
